T Nation

Klinefelters Guy Here, Got a Nebido Issue


#1

Hey Guys im new here, havent really got many other forums where i can ask others about this subject so im really stuck, so here i am.. lol.

Im 32 Years old and was diagnosed with klinefelters when i was 28 years old.. since then ive had a mass of tests only for them to discover that my T levels were Low/normal. My FSH levels were off the scale and thus they found out Hypergonadism.

I was given Cypionate in the beggining, which eventualy i came off of (because my ex was american and i lived over there for a year or two) i couldnt get cypionate over here from my doctors so they took me straight off of that and put me on Sustanon 250 which ive been on now for about 2 years.

Sustanon stopped giving me the goods.. and i recieved depression and super low days where i actualy felt like killing myself.. which is strange considering it just happened out of nowhere and i have no explanation for why i felt like that or why it was so difficult day to day, nothing changed in my life at all i just got severely depressed and so my doctor forwarded a letter to my endocrinologist and asked him directly, he reccomended i come straight off of sustanon because it is well known to give high/lows and reccomended they stick me on Nebido /4ML every 12 - 14 weeks.

So.. i had my Nebido injection 2 days ago now.. and since then i havent been able to stop moving about.. its preety crazy.. i mean my mind is calm but.. i never get out of breath! i feel like i could run miles which is Not normal at all for me.. i have absolutely no idea what its doing in regards to my body but im starting to get abnormal chest pain and heart flutters time from time and im quite concerned because .. its a pain that comes and goes but its just very unusual.. i never experienced anything like that on Sustanon or Cypionate, its also worthy of noting im on beta blockers for anxiety.. but get zero anxiety on this stuff it seems .. its incredible how i can feel so alive for the first time in my life.. but at the same time im kinda concerned about my heart, the doctor wants to monitor me, and im set to have a blood test in a few weeks time, i think i will get them to do a full examination while im there.. not something i just wanna ignore.

So all in all im wondering if its common for people to experience chest pain while on nebido.. ive read from trials that people experience it straight after the injection and its reversible but it says nothing about lasting pain that comes and goes.


#2

No.

Many things that you feel may be transient, at least in severity.

Your case is unusual in several regards.

With TRT, your LH and FSH should go near zero. If not, there are two pathologies that can cause that. More common is a FSH secreting testicular cancer. Rare is a FSH secreting pituitary adinoma.

Labs:
TT
FT
E2
LH/FSH - really only needs to be done once if these go low
CBC
AST/ALT
prolactin - another pituitary disorder

Please post more of past labs, in list format with ranges.

Read these links found here: https://forums.t-nation.com/t/about-the-t-replacement-category/38/2?u=ksman
advice for new guys
protocol for injections


#3

Will do as soon as i have my blood tests done this week, will get a printout.. an yeah im preety unusual so im used to that. i assume youve got KS to seeing as your username is preety apparent, well ive spoken to alot of health care profesionals about this and i know there is a high chance of testicular cancer.


#4

KSman is Kansas+man, you eyes find what they are looking for :slight_smile: